MAUDE Adverse Event Report: LINA MEDICAL APS LINA SKINHOOK

LINA MEDICAL APS LINA SKINHOOK
Model Number SH-110
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 12/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On january 24, 2025, lina medical received a notification from the fda informing that they had received a report concerning our device through the medwatch program.The description of the event is as follows: "lina sharp skin hooks used with lina self-retaining retractor frame for a posterior colporrhaphy.Skin hooks caused lacerations at the vaginal entrance which was repaired with suture.No further complications noted.Lina skin hook small sharp dual pack ref sh-110.Unable to provide lot number." lina medical informed the u.S.Distributor about the event and requested more detailed information.The following details were provided by the lina medical u.S.(distributor): "lina sharp skin hooks used with lina self-retaining retractor frame for a posterior colporrhaphy.Skin hooks caused bilateral vaginal lacerations from the hooks.The retractor was removed and lacerations were repaired using suture.No further complications were noted." the distributor provided with a probable lot number.
 
Additional Manufacturer Narrative
The device in subject will not return for investigation because was discarded by the hospital.The investigation will be conducted base on the description provided by hospital and historical data.The dhr documentation will be also evaluated to verify if any deviations noticed during the manufacturing process for provided lot number.
 
Additional Manufacturer Narrative
The complaint involves lina skin hooks used in combination with the lina self-retaining retractor frame during a posterior colporrhaphy procedure.Bilateral vaginal lacerations occurred due to the hooks.The retractor was subsequently removed, and the lacerations were successfully repaired using sutures without further complications.The product involved in the incident has not been returned to the manufacturer, thus precluding a direct physical examination and detailed product evaluation.Review of production documentation: a thorough analysis of production documentation for batch number 2410002 has been completed.No discrepancies, deviations, or non-conformities were identified.Production controls and quality checks were found to be appropriately executed and recorded.Risk analysis: the existing risk analysis (lina skin hook v.8.2) was reviewed and determined to remain valid and adequate for this case.The relevant risk associated with this complaint is identified as risk no.4, which addresses potential tissue damage due to incorrect or rough handling of the device.The conclusion from the risk analysis is as follows: tissue damage in this scenario is most likely attributed to the rough handling or excessive tension applied during the surgical procedure, rather than any inherent defect or malfunction of the device.The current probability of occurrence remains unchanged and continues to reflect the lowest risk level (r1).Contributing factors and user handling: based on published literature reviewed during post-market clinical follow-up (pmcf), it is noted that: the amount of tension applied during surgery heavily relies on the surgeon's judgment and is influenced by visual and tactile feedback during the procedure.Human tissue resistance to applied force can vary significantly depending on the surgical context, patient-specific anatomical characteristics, and operative conditions.The instructions for use (ifu) explicitly advise balanced tension application and regular repositioning of hooks to minimize tissue trauma.Proper technique involves incremental adjustment and addition of hooks to distribute the applied force evenly and reduce the risk of tissue injury.Root cause determination: due to the unavailability of the returned product and based on production records and risk analysis, the probable root cause is identified as related to procedural handling - specifically, excessive force or incorrect hook placement applied during the surgical procedure.Conclusion: the evaluation of available data indicates no evidence of manufacturing or design defects.User handling, specifically the application of excessive tension or inadequate repositioning of hooks, is likely responsible for the observed incident.No further updates to the risk profile or risk mitigation measures are required at this time.
 
Event or Problem Description
On (b)(6) 2025, lina medical received a notification from the fda informing that they had received a report concerning our device through the medwatch program.The description of the event is as follows: "lina sharp skin hooks used with lina self-retaining retractor frame for a posterior colporrhaphy.Skin hooks caused lacerations at the vaginal entrance which was repaired with suture.No further complications noted.Lina skin hook small sharp dual pack ref (b)(4).Unable to provide lot number." lina medical informed the u.S.Distributor about the event and requested more detailed information.The following details were provided by the lina medical u.S.(distributor): "lina sharp skin hooks used with lina self-retaining retractor frame for a posterior colporrhaphy.Skin hooks caused bilateral vaginal lacerations from the hooks.The retractor was removed and lacerations were repaired using suture.No further complications were noted." the distributor provided with a probable lot number.

Brand Name
LINA SKINHOOK
Common Device Name
LINA SKINHOOK
Manufacturer (Section D)
LINA MEDICAL APS
formervangen 5
glostrup, 2600
DA  2600
Manufacturer (Section G)
LINA MEDICAL POLSA SP.ZO.O.
rolna 8a
sady
tarnowo podgórne, 2600
PL   2600
Manufacturer Contact
monika lewandowska
formervangen 5
glostrup
glostrup, 2600
DA   2600
MDR Report Key21432821
Report Number3007699067-2025-00001
Device Sequence Number4349222
Product Code GAD
UDI-Device Identifier05708265000401
UDI-Public05708265000401
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 03/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSH-110
Device Lot Number2410002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2025
Supplement Date Received by Manufacturer01/24/2025
Initial Report FDA Received Date02/21/2025
Supplement Report FDA Received Date03/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age28 YR
Patient SexFemale